# SDR AUS20030577

- Difficulty date: May 8, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: 4083602901
- Condition: Faulty
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) PITOT AIR DATA MODULE FAULTY.   INVESTIGATION FOUND A SMALL AMOUNT OF WATER IN THE LT AND RT PITOT SUMP DRAINS.
